# SDR DALA1138389863

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,693 hours, 70,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE COULD NOT GET EMERGENCY LIGHTS ON CATWALK TO OPERATE.  MAINTENANCE REPLACED BATTERIES IN LEFT LAVATORY FOR CATWALK LIGHTS.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
